20-Year-Old Posts Shocking Video Showing What Happens When Ecstasy Goes Wrong

"It's going to be a big struggle for the rest of my life."

On Nov. 21, 20-year-old Jordy Hurdes posted a photo of himself hospitalized after he took cheap party drugs and had a terrible adverse reaction. After his first post went viral, he shared the video below further explaining what happened to him.

[fb:https://www.facebook.com/jordan.hurdes/videos/10153282007022759/:fb]

Ecstasy is big in the party scene in Australia, Hurdes explains. He took a $25 alternative because it was cheap (it's unclear exactly what he took), which resulted in brain damage causing constant jerking and stuttering. Though doctors are not yet able to tell if the damage is permanent, they also can't believe Hurdes is alive, for which Hurdes is "so grateful." He stutters that the video "isn't for sympathy. This is for awareness."

Again, Hurdes's post has gone viral. The video has close to 70,000 shares and more than 50,000 likes on Facebook. Thousands are commenting with messages of support for Hurdes:

Others are taking his warning message very seriously:

Hurdes continues to encourage people to share his posts: "I want as many people to see how a simple party drug can change someone's life.​"

***

This article originally appeared on Cosmopolitan.com. Minor edits have been made by the Cosmo.ph editors.

Sorry, no results were found for